# SDR CA130507010

- Difficulty date: April 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,158 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2730 · Elevator Control System
- Part: Hinge
- Part number: 85510030001
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 50,022 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE COMPLETING A C-CHECK, INSPECTION FOUND THE ELEVATOR CENTER HINGE ARM ASSY ATTACH BOLTS TO HORIZONTAL STABILIZER ELONGATED.  THIS ALLOWED FOR EXCESSIVE HORIZONTAL PLAY IN THE CENTER HINGE ATTACH POINT.  ELEVATOR CENTER HINGE ARM REPLACED.
